Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 4, Pages 75–79 (Mi vmj564)  

Factorization of cone $(\mathbb B,p)$-summing operators

B. B. Tasoev

Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz, Russia

Abstract: For a complete Boolean algebra $\mathbb B$ and a real $p\geq1$ we introduce the class of cone $(\mathbb B,p)$-summing operators and prove a factorization result for this class.

Key words: Banach lattice, $\mathbb B$-cyclic Banach space, cone $(\mathbb B,p)$-summing operators, factorization, $(\mathbb B,p)$-superadditive norm.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-91339_ННИО-а


Full text: PDF file (192 kB)
References: PDF file   HTML file
UDC: 517.98
Received: 30.11.2015

Citation: B. B. Tasoev, “Factorization of cone $(\mathbb B,p)$-summing operators”, Vladikavkaz. Mat. Zh., 17:4 (2015), 75–79

Citation in format AMSBIB
\Bibitem{Tas15}
\by B.~B.~Tasoev
\paper Factorization of cone $(\mathbb B,p)$-summing operators
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 4
\pages 75--79
\mathnet{http://mi.mathnet.ru/vmj564}


Linking options:
  • http://mi.mathnet.ru/eng/vmj564
  • http://mi.mathnet.ru/eng/vmj/v17/i4/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:109
    Full text:54
    References:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022